MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Arrhythmia (1721); Bradycardia (1751); ST Segment Elevation (2059); Thrombosis (2100)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that acute stent thrombosis and st-segment elevation occurred.The patient was given aspirin, heparin and brilinta.The target lesion was located in the right coronary artery.A 4.00x24mm synergy ii drug-eluting stent was implanted 6 minutes after administration of weight based heparin and brilinta given 3 minutes after stent placement.However, follow-up electrocardiogram showed st- segment elevation 57 minutes following stent placement.The patient was sent back to lab and it was noted that the implanted stent was occluded.A second stent was placed, integrilin and angiomax were started and completed the procedure.The patient was transferred to intensive care unit and was discharged with no further patient complications reported.Follow-up clinic visit stated that the patient was noted to have sinus bradycardia with first- degree atrioventricular block and evidence of inferior infarct.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8754434
Report Number2134265-2019-06938
Device Sequence Number14052990
Product Code NIQ
UDI-Device Identifier08714729840251
UDI-Public08714729840251
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2020
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0022718218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2019
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;